# SDR Z5FA2013061342001

- Difficulty date: June 13, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N420CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0115
- Aircraft time: 5,818 hours, 4,281 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Circuit Breaker
- Part number: S2899L200
- Condition: Failed
- Location: Anti Skid Sys
- Part time: 5,818 hours, 4,281 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED  "PWR BRK LOW PRESS " LIGHT ILLUMINATED AFTER GEAR EXTENSION.  CREW PERFORMED CHECKLIST.  THE LIGHT REMAINED ILLUMINATED. DECLARED AN EMERGENCY.  MADE A NORMAL LANDING, USED EMERGENCY BRAKE SYS.   MX FOUND DEFECTIVE 20 AMP CIRCUIT BREAKER FOR THE POWER BRAKE ANTI-SKID MOTOR.  CIRCUIT BREAKER WAS REPLACED AND OPS CHECK OF THE SYS WAS PERFORMED SATISFACTORILY. AIRCRAFT RETURNED TO SERVICE.
